# SDR XN0A1330

- Difficulty date: May 11, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,286 hours, 21,062 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF L/G WOULD NOT RETRACT- SYSTEM 1 OR SYSTEM 2, NO HELP.  NORMAL LANDING ACCOMPLISHED.  DURING TROUBLESHOOTONG FOUND LANDING GEAR LEVER CONTROL MODULE RESISTANCE MEASUREMENT 126 OHMS BETWEEN PIN K AND PIN H, ALSO FOUND BROKEN WIRE FROM PIN C OF C/P 150 VC TO PIN H OF C/P 4VU.  REPAIRED WIRE IAW A300 AMM CHAPTER 20-00-00.  REMOVED AND REPLACED LANDING GEAR LEVER CONTROL MODULE IAW A300 AMM CHAPTER 32-31-11.  PERFORMED GEAR RETRACTION FUNCTIONAL TEST IAW A300 AMM CHAPTER 7-11-00, GROUND OPS CHECK NORMAL.
